Facebook Pixel

can plan B mess your period up for months?

By November 27, 2012 - 7:10pm
Rate This

I took 3 plan B pills within 2 Weeks of each other. I had my normal period at the 11 of Sept. began bleeding again at the end very lightly...haven't bleed at ALL since. Have taken 3 test and all have been negative. Can plan B do this? Or my test just wrong.

Add a Comment1 Comments

EmpowHER Guest

Hi   chelseylynn,

Welcome to EmpowHER.  Most women after taking plan B, will experience changes on their next period.  Such as an earlier, heavier or lighter period.  Since you took it three times, it might have caused changes on your cycles.  Plan B should not be used as a birth control, you will need to see your doctor and explain what is happening.  He will be able to find the right birth control method for you.



November 28, 2012 - 4:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.